... giddiness is unpleasant! I am having to use a stick for walking outside, I have only been taking it for 10 days, and about to go on higher dose.
I have been on (the generic of LAMICTAL) LAMOTRIGINE for about 15 months in an attempt to overcome PARTIAL SEIZURES that comes from chemical sensativity. I started with a conversion from DEPAKOTE 500mg per day. I began with 50mg of Lamotrigine and worked up to 150mg over a 90 day period and after another 30 days I dropped the full 500mg of DEPAKOTE and increased LAMOTRIGINE another 50mg in the same day. From there I have gradually worked my way up to 625mg of LAMOTRIGINE per day. My last increase was 75mg about 60 days ago, and I believe that I will move to go to 700mg in about 60 days, but I will see what happens. In the first 6 - 8 months as I increased I had every side effect plus some not listed. It was a tough ride and each one would take a couple of weeks or more to pass. There was many times I wanted to quit but was determined to see what would happen and if I could make it. I have had no thoughts or attemts of suicide. I have gone through every other side effects they mention plus some. One of the side effects I had is what I call WHAMY'S that was about 2 day's of extreme off and on horrifying and overwhelming PAIN. Each of these side effects passed except a rash on the calf of my legs.I am controling that by 2 x a day I coat the rash with fresh squeezed lemon juice and immediatly with oilive oil followed with a coat of DESITIN (diaper rash cream). This will sting so bad that it feels good and is messy for a short while, but it WORKS. I don't know for sure that the rash is a side effect of LAMOTRIGINE it may be eczema, but I have never had that before. I FEEL REALLY GOOD and have overcome the effects of most all everday chemicals and have learned to avoid certain ones that I may never overcome (like STEROIDS for example). I AM WINNING. This has been a trial and error experiment for over 10 years and we only discovered that it was chemicals causing the problem less than 2 years ago. I do believe that LAMOTRIGINE will give me my life back. I am 62 years old and have been wrong many times before, but I hope not this time. Just like a lot of things that effects each of us differently, this can to. I hope this info helps, and GOOD LUCK. REMEMBER YOU ARE THE ONLY ONE THAT KNOWS HOW YOU FEEL AND HOW THINGS EFFECT YOU. THE DOCTORS DON'T KNOW, BUT DO KNOW HOW TO GUIDE US, if you talk and they will listen. GOOD LUCK!
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 1 answer
Posted 14 Aug 2011 • 1 answer
Posted 19 Apr 2012 • 1 answer
Posted 1 Nov 2013 • 3 answers
Posted 20 Aug 2017 • 2 answers